# SDR AALA202107267367

- Difficulty date: July 24, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 87,183 hours, 10,729 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING PS CHECK FOUND 2 EMERGENCY FLOOR PROXIMITY LIGHTS AT FORWARD ENDS OF G3 INOPERATIVE. REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AT G3 GALLEY. TESTS GOOD PER AMM 33-51-00.
